Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Query about anxiety disorder - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi, may I answer your health queries right now ? Please type your
Doctor :   Hi
Doctor :   How can I help you today?
User :   hello there very very worried as this afternoon coming home from the shop i got this feeling/sansation that i couldnt feel my body at all and i am very very very scared and in tears.
Doctor :   Ok
User :   and dont know whaty was happening
User :   whats wrong with me
Doctor :   I hope you are not taking any medication?
User :   why
Doctor :   Sometime few medicines that act on the brain cause such feeling
User :   i aint on any meds i was on movox but stopped it 2 to 2 weeks ago
Doctor :   Do you have fear of death?
User :   yes and i thought i would pass out and die and wouldnt get home
Doctor :   Do you have feeling as if something crawls on the body?
User :   n o i just felt i could feel my arms or hand or my whole body
Doctor :   Do you take any illicit drugs?
User :   couldnt
Doctor :   Are you anxious and apprehensive about every minute
User :   whaT U MEAN ANY ILLICIT
Doctor :   of time
Doctor :   Cocaine, Marijuana like drugs
User :   I DO SUFFER WITH ANXITEY BUT IT COME ON VERY FAST
User :   NO DONT TOUCH THEM DRUGS
Doctor :   Ok, Why did you stop the Movox, and is done under the guidance of your treating Psychiatrist?
User :   AS IT WAS MAKING ME WORSE THEN BETTER
Doctor :   Ok did you seek your doctor's opinion
Doctor :   before you quit it
User :   NO BUT HE KNOWS I HASVE STOPED IT
Doctor :  
I suppose you are suffering from Anxiety disorder
User :   YES BUT THIS SANSATION COME ON LIKE WITHOUT NOTICE
Doctor :   Yes this is part of this condition
Doctor :   I think you are not getting properly treated for this
Doctor :   I recommend to consider going back to your Psychiatrist to get prescription of antianxiety medicines again
Doctor :   Also some counselling with Psychologist on how to face these issues like sudden sensations
Doctor :   This is called CBT, Cognitive Behavioural therapy
Doctor :   As a part of this, the expert shall train you to recognise these thoughts and modify them
User :   what do they call nthese symptoms
Doctor :   There is no specific name or category for these symptoms
User :   so u dont really know what happening
User :   could i die from it
Doctor :   You would definitely not die from this per se
Doctor :   In order for you not have these symptoms, you should take the medicines and counselling
Doctor :   Do you follow?
Doctor :   Do not worry
Doctor :   You should realize that this can be treated efffectively
Doctor :   take the help of a family member
Doctor :   and seek a Doctor's consult
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor